# SDR AUS20030739

- Difficulty date: June 26, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 503106680000
- Condition: Failed
- Location: Nr 1
- Part time: 25,914 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GENERATOR FAILED.
